# SDR UALA2011052402542

- Difficulty date: May 24, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 34,137 hours, 14,694 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Leaking
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF20534
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN HARNESS FAILS TO INFLATE (LEAKING).  HOSE CAN HEARD LEAKING WHERE IT ATTACHES TO FACE MASK.  ONLY LEAKS WHEN NOT STOWED.  REPLACED MASK-HOSE ASSY. OPS NORMAL.
